MathSciNet Relay Station
MathSciNet bibliographic data
MR861344 82A68 (14E99 81E25)
Maillard, Jean-Marie Automorphisms of algebraic varieties and Yang-Baxter equations. J. Math. Phys. 27 (1986), no. 11, 2776–2781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement